# SDR AALA202307263500

- Difficulty date: July 22, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A320*
- Aircraft serial: 6346
- Aircraft time: 28,243 hours, 8,820 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Door
- Part number: UNKNOWN
- Condition: Separated
- Location: Zone 400 - Nac/P
- Component: Fan Cowl, Rohr
- Component part number: 7454000515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON ARRIVAL (CABO). SJD ON POST FLIGHT INSPECTION FOUND ENGINE #1 OIL SERVICE DOOR HAD SEPERATED FROM COWLING WITH MULTIPLE GASHES IN COWLING AFT OF SERVICE AREA. REPLACED #1 ENGINE LEFT FAN COWL PER TASK CARD 26L00071006.
